# SDR RAIA00603041

- Difficulty date: March 8, 2006
- Submitted: March 25, 2006
- Operation: Air carrier
- Aircraft: N847HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500857
- Aircraft time: 3,510 hours, 3,404 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Control Panel
- Part number: FAU751A4
- Part serial: 043292
- Condition: Inoperative
- Location: Lav Smoke Detect
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT NR 8043 - RIC - LAVATORY SMOKE EICAS MESSAGE IN FLIGHT.  MAINTENANCE REMOVED AND REPLACED THE LAV SMOKE DETECT PANEL.
